# SDR DALA2016103107957

- Difficulty date: May 23, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 44,665 hours, 30,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB AFT OF L1 DOOR FRAME IS CORRODED ABOVE FLOOR BS 190. COMPLIED WITH ERA 54677-14 REV ORIGINAL.
